Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 468758, 7 pages
Research Article

A Functional for Copulas and Quasi-Copulas

Department of Statistics and Applied Mathematics, University of Almería, Carretera de Sacramento s/n, La Cañada de San Urbano, 04120 Almería, Spain

Received 27 February 2012; Accepted 19 March 2012

Academic Editors: C. Proppe and C.-W. Wu

Copyright © 2012 Manuel Úbeda-Flores. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manuel Úbeda-Flores, “A Functional for Copulas and Quasi-Copulas,” ISRN Probability and Statistics, vol. 2012, Article ID 468758, 7 pages, 2012.